Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On immersions of $ k$-connected $ n$-manifolds

Authors: B. H. Li and M. E. Mahowald
Journal: Proc. Amer. Math. Soc. 118 (1993), 297-300
MSC: Primary 57R42
MathSciNet review: 1140670
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we classify up to regular homotopy the classes of immersions of $ k$-connected closed differentiable $ n$-manifolds in $ {\mathbb{R}^{2n - k}}$.

References [Enhancements On Off] (What's this?)

  • [D] J. P. Dax, Étude homotopique des espaces de plungements, Ann. Sci. École Norm. Sup. (4) 5 (1972), 303-377. MR 0321110 (47:9643)
  • [K] M. Kervaire, A note on obstructions and characteristic classes, Amer. J. Math. 81 (1959), 773-784. MR 0107863 (21:6585)
  • [Ko] U. Koschorke, Vector fields and other vector bundle morphisms--A singularity approach, Lecture Notes in Math, vol. 847, Springer-Verlag, 1981. MR 611333 (82i:57026)
  • [L] B. H. Li, Parallelizability of algebraic knots and canonical framings, Sci. Sinica 27 (1984), 1164-1171. MR 794288 (86m:57026)
  • [S] N. Steenrod, The topology of fibre bundles, Princeton Univ. Press, Princeton, NJ, 1951. MR 0039258 (12:522b)
  • [W] R. Wiegmann, Immersions of highly connected manifold, Proc. Amer. Math. Soc. 90 (1984), 483-484. MR 728373 (85h:57036)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R42

Retrieve articles in all journals with MSC: 57R42

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society